# SDR DHL9870807C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENGINE UPPER COWLING EXTERIOR SKIN DENTED ON TOP.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR 6 X 10 PER SRM 54-10-3.  N/R 6289
